# SDR MASA200602558

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 11,847 hours, 9,765 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7293 DTW.  PILOT REPORTED AN INBOARD GRND & OUTBOARD SPOILER FAULTS.  CONTRACT MX RESET SYSTEM, NO MDC MESSAGES NOTED.
